# SDR VGQY2012120100132

- Difficulty date: December 1, 2010
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 36,916 hours, 10,657 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC700922
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTEGRAL LOWER CHORD AND STRINGER NR 1, STA XE 48.500 TO XE 67.333 FOUND WITH EXFOLIATION CORROSION.  COMPLIED WITH ORBIS EA DC10-5510-1134.
